Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Bhama Srinivasan
Title: Representations of finite Chevalley groups
Additional book information: Lecture Notes in Math., vol. 764, Springer-Verlag, Berlin, Heidelberg, 1979, ix + 177 pp., $11.80.

References [Enhancements On Off] (What's this?)

  • 1. F. G. Frobenius, Berliner Sitz. (1897), 994.
  • 2. I. Schur, J. für Math. 132 (1907), 85.
  • 3. E. Hecke, Abh. Hamburg. Math. Sem. 6 (1928), 235.
  • 4. J. A. Green, Trans. Amer. Math. Soc. 80 (1955), 402. MR 72878
  • 5. C. Chevalley, Tôhoku Math. J. 7 (1955), 14. MR 73602
  • 6. D. Kazhdan and G. Lusztig, Invent. Math. 53 (1979), 165. MR 560412
  • 7. P. Deligne and G. Lusztig, Ann. of Math. 103 (1976), 103. MR 393266
  • 8. D. Kazhdan, Israel J. Math. 28 (1977), 272. MR 486181
  • 9. C. W. Curtis, Bull. Amer. Math. Soc. (N. S. ) 1 (1979), 721. Further references may be found in this excellent survey article. MR 537625

Review Information:

Reviewer: Robert Steinberg
Journal: Bull. Amer. Math. Soc. 5 (1981), 79-83
DOI: https://doi.org/10.1090/S0273-0979-1981-14928-4
American Mathematical Society